Pure and Applied Mathematics Journal

Submit a Manuscript

Publishing with us to make your research visible to the widest possible audience.

Propose a Special Issue

Building a community of authors and readers to discuss the latest research and develop new ideas.

Separation Axioms in Soft Bitopological Ordered Spaces

This paper presents a comprehensive study on bi-ordered soft separation axioms applied to soft bitopological ordered spaces. The main focus of this research is to examine the properties, descriptions, and characteristics of these axioms. By exploring the relationships between these axioms and other properties of soft bitopological ordered spaces, this study expands our understanding of these spaces and their associated properties. Notably, significant findings are presented, establishing connections between the introduced bi-ordered axioms and properties such as soft bitopological and soft hereditary properties. The concepts of bi-ordered soft separation axioms, namely PSTi (resp. )−ordered spaces, (where i = 0, 1, 2), are introduced and illustrated through relevant examples. These examples help clarify the relationships among the axioms and enhance our comprehension of their significance. Furthermore, this paper investigates the distinctions among separation axioms in topological ordered spaces and provides examples of relevant attributes from the literature. The separation axioms discussed in this research demonstrate enhanced descriptive power in characterizing the properties of topological ordered spaces. In addition to the above, the paper introduces the concept of bi-ordered subspace and explores the property of hereditary in the context of soft bitopological ordered spaces. These additions further enrich the understanding and applicability of bi-ordered soft separation axioms.

Soft Set, Soft Singleton, Bi−ordered Soft Separation Axioms, Bi−ordered Subspace, Hereditary Property

Salama Hussien Ali Shalil, Sobhy Ahmed Ali El-Sheikh, Shehab El Dean Ali Kandil. (2023). Separation Axioms in Soft Bitopological Ordered Spaces. Pure and Applied Mathematics Journal, 12(5), 79-85. https://doi.org/10.11648/j.pamj.20231205.11

Copyright © 2023 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

1. H. Aktas and N. Cagman, Soft sets and soft groups, Inf. Sci., 177 (13) (2007) 2726-2735.
2. M. I. Ali, F. Feng, X. Liu, W. K. Min, M. Shabir, On some new operations in soft set theory, Comput. Math. Appl. 57 (2009) 1547-1553.
3. A. Aygunoglu and H. Aygun, Some notes on soft topological spaces, Neural Comput. Applic. 21 (Suppl 1) (2012) S113-S119.
4. T. M. Al-shami, M. E. El-Shafei, and M. Abo-Elhamayel. On soft topological ordered spaces. Journal of King Saud University-Science, 31 (4) (2019) 556-566.
5. T. M. Al-shami, M. E. El-Shafei and M. Abo-Elhamayel, Partial soft separation axioms and soft compact spaces, Filomat, 32 (13) (2018) 4755-4771.
6. S. A. El-Sheikh, S. A. Kandil and S. Hussien, a new approach to soft bitopological ordered spaces, submitted.
7. S. Hussain and B. Ahmed, Some properties of soft topological spaces, Comput. Math. Appl., 62 (2011) 4058-4067.
8. S. Hussain and B. Ahmad, Soft separation axioms in soft topological spaces, Hacet. J. Math. Stat., 44 (3) (2015) 559-568.
9. B. M. Ittanagi, Soft bitopological spaces, International Journal of Computer Applications 107 (7) (2014) 1-4.
10. O. Gocur and A. Kopuzlu, Some new properties of soft separation axioms, Ann. Fuzzy Math. Inform., 9 (3) (2015) 421-429.
11. A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh and Shawqi. A. Hazza, Pairwise open (closed) soft sets in soft bitopological spaces, Ann. Fuzzy Math. Inform., 11 (4) (2016) 571-588.
12. J. C. Kelly 1975. General Topology. Springer Verlag.
13. McCartan, S. D. Separation axioms for topological ordered spaces. Math. Proc. Cambridge Philos, 1968. Soc. 64, 965-973.
14. P. K. Maji, A. R. Roy and R. Biswas, An application of soft sets in a decision making problems, Comput. Math. Appl., 44 (2002) 1077-1083.
15. P. K. Maji, R. Biswas and A. R. Roy, Soft set theory, Comput. Math. Appl., 45 (2003) 555-562.
16. D. A. Molodtsov, Soft set theory-firs tresults, Comput. Math. Appl., 37.
17. Nachbin, L., Topology and ordered. D. Van Nostrand Inc., Princeton, New Jersey 1965.
18. S. Nazmul and S. K. Samanta, Neighborhood properties of soft topological spaces, Ann. Fuzzy Math. Inform. 6 (1) (2013) 1-15.
19. M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl., 61 (2011) 1786-1799.
20. A. Singh and N. S. Noorie, Remarks on soft axioms, Ann. Fuzzy Math. Inform., 14 (5) (2017) 503-513.
21. O. Tantawy, S. A. El-Sheikh and S. Hamde, Seperation axioms on soft topological spaces, Ann. Fuzzy Math. Inform., 11 (4) (2016) 511-525.